RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 34–44 (Mi mz2672)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Isomorphism of Some Groups with One Defining Relation

A. V. Borshchev, D. I. Moldavanskiia

a Ivanovo State University

Abstract: Each of the groups in the class under consideration in the paper is presented by one defining relation depending on three integral parameters and is an HNN-extension of some Baumslag–Solitar group. Necessary and sufficient conditions for two groups of this class to be isomorphic and also for two nonisomorphic groups to be homomorphic images of each other are obtained. A consequence of this fact is the negative answer to Question 3.33 in “The Kourovka Notebook.”

DOI: https://doi.org/10.4213/mzm2672

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 31–40

Bibliographic databases:

UDC: 512.543
Received: 27.10.2003
Revised: 10.05.2005

Citation: A. V. Borshchev, D. I. Moldavanskii, “On the Isomorphism of Some Groups with One Defining Relation”, Mat. Zametki, 79:1 (2006), 34–44; Math. Notes, 79:1 (2006), 31–40

Citation in format AMSBIB
\Bibitem{BorMol06}
\by A.~V.~Borshchev, D.~I.~Moldavanskii
\paper On the Isomorphism of Some Groups with One Defining Relation
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 34--44
\mathnet{http://mi.mathnet.ru/mz2672}
\crossref{https://doi.org/10.4213/mzm2672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252133}
\zmath{https://zbmath.org/?q=an:1137.20023}
\elib{http://elibrary.ru/item.asp?id=9210505}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 31--40
\crossref{https://doi.org/10.1007/s11006-006-0003-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844456599}


Linking options:
  • http://mi.mathnet.ru/eng/mz2672
  • https://doi.org/10.4213/mzm2672
  • http://mi.mathnet.ru/eng/mz/v79/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Button J.O., “Largeness of LERF and 1-relator groups”, Groups Geom. Dyn., 4:4 (2010), 709–738  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
    3. Kim G., Zhou W., “Class-Preserving Automorphisms of Certain Hnn Extensions of Baumslag-Solitar Groups”, Bull. Korean. Math. Soc., 53:4 (2016), 1033–1041  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:101
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020